How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. German Your Own Question
Dr. German
Dr. German, Doctor (MD)
Category: Health
Satisfied Customers: 3834
Experience:  MD
Type Your Health Question Here...
Dr. German is online now
A new question is answered every 9 seconds

chafing and small blister on penis

Customer Question

I have chafing towards the end of my penis and had to small clear blisters around ring of penis. I currently got a infection on my face and i am taking sulfameth antibiotics, could that be causing this??? I went to the beach about a week and a half ago and my penis got really irritated from my swimming trunks would it just now be doing this?? need help on what to do!
Submitted: 8 years ago.
Category: Health
Expert:  Dr. German replied 8 years ago.

Hi,Customer, these blisters around your penis ring could be caused by : an allergic or irritative process .

Sulfameth can produce allergic reactions,however ,in most cases when the skin allergy is produced by antibiotics ,the irritation will spread over more extensive areas and not exclusively in your penis .

However ,It is extremely important that You consult a doctor to rule out other possibilities like the presence of a Sexual Transmission Disease ( STD) like Genital Herpes or other type of skin Bacterial or Fungal infection .

You should consult a doctor to evaluate you as soon as possible so these lesions do not get worse .

The doctor should perform some STD blood tests to rule out this possibility .

If this is only an allergic reaction , the doctor will probably prescribe you a low dose Hydrocortisone cream for 5-7 days to relieve your symptoms .

If you like the answer,please click accept . A bonus will always be sincerely XXXXX XXXXX

Customer: replied 8 years ago.
thank you, XXXXX XXXXX alot of blisters just 2 really small ones....can i get them from irritation?? could it be from friction between my penis and swimming trunks?? and the red rashy skin what could that be caused by?? Its weird that this happened when i started taking the sulfameth medication
Expert:  Dr. German replied 8 years ago.

Hi,Customer Although You only have two blisters , You must consult a doctor to be properly evaluated and treated .

The blisters could be caused by irritation or friction .

Sulfameth can also produce allergic reactions ,in most cases ,the allergy affects other skin areas ,however every patient is different and It could be possible that the allergic process is only affecting the penis in your case .

The red rash could be caused by the same conditions that I mentioned in my previous answer .

The only way to know what of these possibilities is producing your symptoms ,it is having a proper physical examination with a complete medical history, performed by your medical doctor .


If you like the answer, please click accept. A bonus will always be sincerely appreciated.



Related Health Questions